Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurring acne after stopping isotretinion and microdermabrasion treatment. Effective remedy?

Hi Srenath here, For last 1 year i consulted a detmatologist in Coimbatore. initially i started isotretinoin tablet to reduce my acne then followed by chemical peeling for 4 months & I went for microdermabrasion few months back more than 4 sittings completed before 4 months., at the time my skin was good, & after discontinuation of this treatment my skin become as usual & it looks dull. Now i was transferred to Bangalore. can u please suggest which treatment can i undergo with cheap & best in price. now im residing near Dondanakundi near Marathahalli, if any treatment is to be taken on near by locality plz let me know. regards, Srenath. G regards, Srenath. G
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
hello!! srenath

as you r taking treatment since 1 year & not getting relief so think another way,
according to ayurveda acne(mukhdushika) occur as the result of impure blood,apathya sevana- improper diet system.
constipation is also one of the reason.

so first of all, avoid junk food,fast food,fermented food
avoid deep fried food,avoid oily food
avoid chinese food,more spicy food

Ample quantity of water,fruits,fruit juices should be taken

Try to avoid constipation.

you can take 1)mahamanjishtadi kashaya 2 tsf twice with half cup of water
2)arogyavadhni ras 2 tbs twice a day with water.
3) sukh sarak vati 2 tbs at bed time or any mild purgative

Wish You A Very nice FACE!!
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor